Walking becoming more difficult, ideas?
Gilead · 23/01/2022 13:33
I have arthritis and am on pred which of course means I’m overweight. Due to steroids my walking was improving, wouldn’t be able to go out but managed round the house. On Thursday, all of a sudden, walking almost impossible. Pain in left hip (it’s usually right but left has neuropathy in thigh) feeling similar to a pulled muscle. A sort of pulling feeling when I put my leg forward as if something is going to snap. I’ve increased amitriptyline, taking paracetamol, Tramadol, paracetamol and Nurofen. Crikey, I should be dancing on that cocktail!
Any ideas what is going on, do I need to go to doctors?
Gilead · 24/01/2022 01:33
Thanks, I’ll call in the morning.
@LoannaJumley. No I’m not, had various infusions and injections (Imraldi et al) but had an emergency colectomy last year so was taken off everything. Said operation has been brilliant in some ways but has left me with peripheral neuropathy. I also have gross motor tics from one of the infusion drugs but can’t remember which!
I do have both osteoporosis and psoriatic arthritis along with a not so helpful mix of EDS.
Currently in bed having had amitriptyline and oromorph but unable to sleep due to pain!
RainbowZebraWarrior · 27/01/2022 09:44
@Gilead did you call up? I have arthritis and EDS and have put a little more weight on in the past year. I've noticed that my joints have now become so unstable. It almost happened overnight. Like my poor body just said 'nope, can't keep doing this'
It's also my hips that are main issue. And I also have that Neurpoathy pulled muscle feeling. It's an absolute arse of a combination to deal with.
No real suggestions, but just wanted to offer support and understanding. Rest and be kind to yourself. And say No to others. That's all I can do at the moment.
To comment on this thread you need to create a Mumsnet account.